To prevent health hazards associated with the use of drugs and medical devices, it is important that post-marketing reports of adverse reactions and defects be collected and reviewed in order to promptly provide feedback about necessary information to medical institutions.
According to Article 77-4 of the Pharmaceutical Affairs Law (Law No. 145, 1960), when MAHs of drugs or medical devices learn that the use of drugs or medical devices that they have marketed might cause onset or spread of hazards to public health or hygiene, necessary measures shall be taken, including recall, suspension of sales, and information provision to prevent such hazards.
Based on the above provision, various types of safety information have been provided. Particularly important safety information which requires immediate communication is provided through the Dear Healthcare Professional Letters of Emergent Safety Communications (Yellow Letter) or Dear Healthcare Professional Letters of Rapid Safety Communications (Blue Letter). The Yellow Letter contains emergent and important safety information about drugs and medical devices. The Blue Letter contains information that does not require emergent communications as Yellow Letter but should be promptly provided to alert healthcare professionals.
|Date sent||Dear Healthcare Professional Letters||Relevant case summaries|
|Shock and anaphylaxis by Joyclu 30mg intra-articular injection
To patients who receive and their caregivers
|May 17, 2019||Serious Interstitial lung disease by Verzenio Tablets 50mg, 100mg, 150mg||Case reports|
|February 4, 2015||Serious skin disorders suggestively caused by Lamictal (lamotrigine) Tablets||Case reports|
|October 24, 2014||Sovriad (simeprevir) Capsules 100 mg and hyperbilirubinaemia||Case reports|
|April 21, 2014||Fatal cases with Xeplion (paliperidone) Aqueous Suspension for IM Injection||Case reports|
|January 17, 2014||Thrombosis with Yaz (drospirenone/ethinylestradiol) Combination Tablets for dysmenorrhea||Case reports|
|May 17, 2013||Careram Tablets 25mg and Kolbet Tablets 25mg (iguratimod) - Risk of severe haemorrhages by a suspected interaction with warfarin||Case reports|
|September 11, 2012||Ranmark (denosumab) - Risk of severe hypocalcaemia, including fatal cases||Case reports|
|August 12, 2011||Warnings and Alerting: Severe haemorrhages in patients treated with an anticoagulant "Prazaxa capsules(dabigatran etexilate)"
Blue Letter (NA in English)